|« Freedom from Enemas?||Cellulite! »|
Hello, Scott ~ Nice to hear from one of the rarer subtypes! although I'd prefer it be under happier circumstances. :-(
Well, I have a type A in my house, so I scanned his Polyvite A, Phytocal A and Polyflora A. White bottle, white label, blue & black on the front... I assume that's what you've got there. Although the Polyvite contains Thiamine HCl, or Hydrochloride (Vitamin B1) and Pyroxidine HCl, or Hydrochloride (Vitamin B6), there's none of what I think you're referring to, namely Betaine HCl -- that's the "stomach acid" supp. If one of your bottles says Betaine HCl, please drop me a note!
I've heard from a few people who get heartburn when taking gelatin-capped supplements, and who resolved it by pouring the contents into a drink instead of eating the caps. However, the veggiecaps used in the type A supps shouldn't have this effect on you.
Your stomach may react adversely if you wash the supps down with a lot of water right after a meal: it has the effect of diluting the digestive fluids and stopping everything in its tracks, and you might feel some hardness, dull pain or burning in yer tum. If that's not it, read on!
Here's what I'd do: skip these pills for two days. If you're still getting the burning sensation after eating your customary foods, it's not the pills. If the burning doesn't return, then on day 3, take the Polyvite in the middle of your meal, without water. Just swallow it with a bite of food. See how you do. The next day, do the same with the Phytocal.
If it turns out that one or both of these formulas is implicated, please get back to me and we'll work on it!
Thanks for writing, and good luck!!